# SDR SWAA2020102820209

- Difficulty date: September 28, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE 544EB LOWER OUTER SKIN NEAR FWD EDGE IS DISBONDED, MARKED.  REPAIRED DISBOND ON PANEL 544EB AFT TAIL CONE LOWER OUTER SKIN FWD EDGE, IAW SRM 57-53-01; SRM 51-70-05-2R-1; AMM 51-21-71; AMM 51-21-99.
